# SDR 2024F00179

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: General aviation
- Aircraft: N865VL
- Make and model: Bnorm BN2B27
- Aircraft serial: 2125
- Aircraft time: 8,370 hours, 31,342 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Caliper
- Part number: 3023C
- Condition: Weak
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE DIDN'T RESPOND WHEN APPLY.
